# SDR 2010FA0001174

- Difficulty date: October 28, 2010
- Submitted: November 12, 2010
- Operation: General aviation
- Engine: Iae V2528D5
- System (JASC): 7250 · Turbine Section
- Part: Hub
- Part number: 2A5001
- Part serial: PKLBGH3735
- Condition: Damaged
- Location: Engine
- Part time: 7,722 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(Z3EY) THIS ENGINE IS UNDERGOING MX.  DURING ROUTINE FPI, 11 LINEAR INDICATIONS WERE DETECTED ON THE FIR TREE ROOT PRESSURE FACES.  THIS HAS BEEN DETECTED ON OTHER HUBS.  THE ITEM HAS BEEN REMOVED FROM SERVICE.
